Pursuit-evasion games with state constraints: Dynamic programming and discrete-time approximations

Martino Bardi, Shigeaki Koike, Pierpaolo Soravia

Research output: Contribution to journalArticle

19 Citations (Scopus)


In this paper we study the boundary value problem for the Hamilton-Jacobi-Isaacs equation of pursuit-evasion differential games with state constraints. We prove existence of a continuous viscosity solution and a comparison theorem that we apply to establish uniqueness of such a solution and its uniform approximation by solutions of discretized equations.

Original languageEnglish
Pages (from-to)361-380
Number of pages20
JournalDiscrete and Continuous Dynamical Systems
Issue number2
Publication statusPublished - 2000 Apr 1
Externally publishedYes


ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this